# SDR USAA2013051500018

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 39,534 hours, 22,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE WHITE/CLEAR FLOOR EMERGENCY LIGHT LENS COVER MISSING AT ROW 1C.  MAINTENANCE REPLACED FLOOR PROX LIGHT LENS ON SEAT 1C.
